# SDR ASAA0580041

- Difficulty date: January 24, 2004
- Submitted: March 30, 2005
- Operation: Air carrier
- Aircraft: N964AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53078
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: ARB0975517
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - HV-CHECK, LEFT WING FUEL PANELS 1363 AND 1367 ARE CORRODED ON LANDINGS.  REPLACED PANELS, AT XRS 267-295 AND XRS 295-353 RESPECTIVELY.  (M)
